# SDR USAA011234

- Difficulty date: September 12, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Bs 180
- Part time: 51,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  - FOUND INTERCOSTAL 1.5 INCH, BS 180 WL 195 RBL 26.  REMOVED AND REPLACED INTERCOSTAL PER EO 5300V157.  (M)
